Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Usedslugs

Extensive drying, hard patch spots

Recommended Posts

Ok Ive been on the Regimine for almost 2 months now, and all of the sudden in a specific area of my face (the corners of my mouth to the end of my chin on both sides) are extreamly red and flakey and my brother even said they looked swollen

The thing is I havent changed anything in the reg at all, if anything I was using less BP the only thing I can think of is that I stopped taking fish oil for about 4 days but I doubt thats has to do with it

It's so bad im staying home from school today :ninja:

Any help?

Thanks

Share this post


Link to post
Share on other sites

did you get sunburnt/ try any home remedies?

i would advise laying off the regimen for awhile, especially the BP as it might be a contributing factor. I burnt my face with vinegar before and it was swollen and red! i had to moisturize really frequently..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×